# SDR AWXA960356

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ASNA2223E7175
- Condition: Corroded
- Location: Bs 1292
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7809 - DURING ROUTINE SCHEDULED C-5 MAINTENANCE CHECK, FOUND CORROSION ON SEAT TRACK -1292, Z-540, FR 20.  REMOVED AND REPLACED SEAT TRACK AT Y-1292, Z-540, FR 20 TO FR 24 PER SRM 51-72-11 AND 51-42-21.  (M)
